User menu

Formality of Sinha's cosimplicial model for long knots spaces and the gerstenhaber algebra structure of homology

  1. Berger Clemens, Moerdijk Ieke, Axiomatic homotopy theory for operads, 10.1007/s00014-003-0772-y
  2. Budney Ryan, Little cubes and long knots, 10.1016/j.top.2006.09.001
  3. Dwyer William, Hess Kathryn, Long knots and maps between operads, 10.2140/gt.2012.16.919
  4. Fresse Benoit, Modules over Operads and Functors, ISBN:9783540890553, 10.1007/978-3-540-89056-0
  5. Gerstenhaber Murray, Voronov Alexander, 10.1155/s1073792895000110
  6. Hovey, Model categories, 63 (1999)
  7. Kontsevich Maxim, 10.1023/a:1007555725247
  8. Lambrechts Pascal, Turchin Victor, Volić Ismar, The rational homology of spaces of long knots in codimension>2, 10.2140/gt.2010.14.2151
  9. May J. P., The Geometry of Iterated Loop Spaces, ISBN:9783540059042, 10.1007/bfb0067491
  10. McClure James E., Smith Jeffrey H., Cosimplical objects and little n -cubes, I, 10.1353/ajm.2004.0038
  11. McClure James E., Smith Jeffrey H., Operads and Cosimplicial Objects: An Introduction, Axiomatic, Enriched and Motivic Homotopy Theory (2004) ISBN:9781402018343 p.133-171, 10.1007/978-94-007-0948-5_5
  12. Muro Fernando, Homotopy theory of nonsymmetric operads, 10.2140/agt.2011.11.1541
  13. Sakai Keiichi, Poisson structures on the homology of the space of knots, 10.2140/gtm.2008.13.463
  14. Salvatore P., Knots, operads, and double loop spaces, 10.1155/imrn/2006/13628
  15. Sinha Dev P., 10.1090/s0894-0347-05-00510-2
Bibliographic reference Songhafouo Tsopméné, Paul Arnaud. Formality of Sinha's cosimplicial model for long knots spaces and the gerstenhaber algebra structure of homology. In: Algebraic & Geometric Topology, Vol. 13, no. 4, p. 2193-2205 (2013)
Permanent URL http://hdl.handle.net/2078.1/160597